Download full text from publisher
References listed on IDEAS
- Michel, Philippe, 1982.
"On the Transversality Condition in Infinite Horizon Optimal Problems,"
Econometric Society, pages 975-985.
- Michel, P., 1980. "On the Transversality Condition in Infinite Horizon Optimal Problems," Cahiers de recherche 8024, Universite de Montreal, Departement de sciences economiques.
- Feichtinger, Gustav & Jorgensen, Steffen, 1983. "Differential game models in management science," European Journal of Operational Research, Elsevier, vol. 14(2), pages 137-155, October.
- Fershtman, Chaim & Muller, Eitan, 1984. "Capital accumulation games of infinite duration," Journal of Economic Theory, Elsevier, vol. 33(2), pages 322-339, August.
- Fershtman, Chaim & Muller, Eitan, 1986. "Turnpike properties of capital accumulation games," Journal of Economic Theory, Elsevier, vol. 38(1), pages 167-177, February.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:618. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker). General contact details of provider: http://edirc.repec.org/data/cmnwuus.html .
We have no references for this item. You can help adding them by using this form .